Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Have weird bowl movement left side. Pregnancy test- negative. Why is it so?

Hi I'm delryka I've been havin some weird bowl movement on my left side this past 2wEeks. I haven't had my period yet but I've done 2 pregnancy tests both negative. Its 2 days 2 my period and still the movement continues with a painfull pulling sensasion behind my navel in sudden movements. I haven't seen my doctor yet and it really concerns me. Could it be because of pregnancy because my niece experiences the same thing and she's 11weeks pregnant
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Delryka, the symptoms suggest the urinary tract infection, or a stone in the urinary tract. You may need to have ultrasound for confirmation for diagnosis. So i advise you to consult an urologist for diagnosis.
I usually prescribe for maintenance before confirmation, anti spasmodics, and cifixime, for relief. Thank you.
Answered: Sat, 6 Jul 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor